MathSciNet Relay Station
MathSciNet bibliographic data
MR2130619 14L15 (19D55)
Friedlander, Eric M.; Pevtsova, Julia Representation-theoretic support spaces for finite group schemes. Amer. J. Math. 127 (2005), no. 2, 379–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement